# SDR YENA2023122001614

- Difficulty date: December 17, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N651JB
- Make and model: Airbus A320-232
- Aircraft serial: 02992
- Aircraft time: 63,747 hours, 22,841 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION UPPER SURFACE OF TOP SKIN BTW RIB19 AND RIB20 AT FRONT SPAR DATUM ON LH WING;  REF TO AEROMAN WO 2023 364/1 NR 2023-682713, PERFORMED PERMANENT REPAIR ON UPPER SURFACE TOP SKIN PANEL 2 FRONT SPAR AT RIBS 19-20 LH WING. I.A.W. EA# 57-0446-23 COVER REV. #0. THIS REPAIR IS CATEGORY B INSPECTION THRESHOLD INTERVAL FROM TIME OF SOLUTION EMBODIMENT 60,000 FC/ 120,000 FH (WHICHEVER OCCURS FIRST), INTERVAL TBD, METHOD OF INSPECTION TBD I.A.W. EA 57-0446-23. COVER REV. #0. ITEM 13DONE BY I. GARCIA 8647718 CHECKED BY O. ANDRADE 8620808.
